# SDR 97FDEA00503

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Lower Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DURING CLIMBOUT AT FLIGHT LEVEL 200, THE LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  COMPLIED WITH ABNORMAL CHECKLIST. LOWER AFT BODY OVERHEAT LIGHT EXTINGUISHED WITH LEFT PACK OFF AND NR 1 THROTTLE RETARDED.  CHECKED AFT STAIRS AREA, NO LEAKS.  REMOVED AFT FORWARD LEFT CARGO LINER AND CHECKED BEHIND LINER FOR LEAKS, NONE NOTED.  RAN NR 1 ENGINE AND LEFT PACK, NO DEFECTS FOUND.  REINSTALLED LINER.
